Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 49, Pages 2649-2651

An extension of q-zeta function

1Institute of Science Education, Kongju National University, Kongju 314-701, Korea
2Department of Mathematics and Computer Science, Konkuk University, Choongju 380-701, Korea
3Department of Mathematics Education, Kyungpook National University, Daegu 702-701, Korea

Received 27 February 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Kim, L. C. Jang, and S. H. Rim, “An extension of -zeta function,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 49, pp. 2649-2651, 2004.